A 23-year-old female asked:
Heavy spotting for 10 days, during 2nd week on hormonal pill, no missed pills, dark blood, but bright red came out after sex. is this normal?
1 doctor answer • 1 doctor weighed in
Gynecology 36 years experience
Maybe: Birth control pill doses have become much lighter than they used to be. Spotting during the pill pack may indicate that higher dose bcp may be needed to maintain the lining of the uterus. Of course, other factors that are more serious may be at play. See your doctor for an evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
5k viewsAnswered >2 years ago
Last updated Aug 5, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.